Exhaustive zero-convergence structures on Boolean algebras
Acta Universitatis Carolinae. Mathematica et Physica, Tome 40 (1999) no. 2, pp. 27-41
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1999_40_2_a4,
author = {Balcar, B. and Franek, F. and Hru\v{s}ka, J.},
title = {Exhaustive zero-convergence structures on {Boolean} algebras},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {27--41},
year = {1999},
volume = {40},
number = {2},
mrnumber = {1751539},
zbl = {0969.06011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1999_40_2_a4/}
}
TY - JOUR AU - Balcar, B. AU - Franek, F. AU - Hruška, J. TI - Exhaustive zero-convergence structures on Boolean algebras JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1999 SP - 27 EP - 41 VL - 40 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1999_40_2_a4/ LA - en ID - AUCMP_1999_40_2_a4 ER -
Balcar, B.; Franek, F.; Hruška, J. Exhaustive zero-convergence structures on Boolean algebras. Acta Universitatis Carolinae. Mathematica et Physica, Tome 40 (1999) no. 2, pp. 27-41. http://geodesic.mathdoc.fr/item/AUCMP_1999_40_2_a4/